MAUDE Adverse Event Report: STRYKER GMBH CANNULATED T25 SCREWDRIVER SHAFT AUTOFIX 6.5

STRYKER GMBH CANNULATED T25 SCREWDRIVER SHAFT AUTOFIX 6.5
Catalog Number 9010048
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of the investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
As reported by the company rep: during multiple cases using the 6.5 autofix loan kit where the k-wires provided (or ones of the same size 1.8mm) are not fitting through the autofix instrumentation, this has happened in multiple instrument sets.The issue was discovered initially in a case resulting in another kit being used and extended under anesthetic time.Surgery was completed by using competitor kit.Inquiry pi (b)(4) - event date (b)(6) 2024 friday.Case completed with competitor kit.1 out of 4.
 
Event or Problem Description
As reported by the company rep: during multiple cases using the 6.5 autofix loan kit where the k-wires provided (or ones of the same size 1.8mm) are not fitting through the autofix instrumentation, this has happened in multiple instrument sets.The issue was discovered initially in a case resulting in another kit being used and extended under anesthetic time.Surgery was completed by using competitor kit.Inquiry pi 3697784 - event date(b)(6) 2024 friday.Case completed with competitor kit.1 out of 4.
 
Additional Manufacturer Narrative
Based on additional information received, it was confirmed that the involved device was added as a complaint in our system in error.The event only involved one faulty screwdriver, reported in mfr report ref# 0008031020-2024-00320.Therefore, this mdr report will be cancelled as non-reportable.

Brand Name
CANNULATED T25 SCREWDRIVER SHAFT AUTOFIX 6.5
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19997078
Report Number0008031020-2024-00321
Device Sequence Number11848008
Product Code HXX
UDI-Device Identifier03700586902947
UDI-Public03700586902947
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9010048
Device Lot NumberY1282
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/19/2024
Supplement Date Received by Manufacturer10/02/2024
Initial Report FDA Received Date08/15/2024
Supplement Report FDA Received Date10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown